- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Journal of Function Spaces
Volume 2014 (2014), Article ID 505237, 7 pages
-Admissible Sublinear Singular Operators and Generalized Orlicz-Morrey Spaces
Institute of Mathematics and Mechanics, Baku, Azerbaijan
Received 13 August 2013; Revised 19 October 2013; Accepted 21 October 2013; Published 22 January 2014
Academic Editor: Yoshihiro Sawano
Copyright © 2014 Javanshir J. Hasanov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the boundedness of -admissible sublinear singular operators on Orlicz-Morrey spaces . These conditions are satisfied by most of the operators in harmonic analysis, such as the Hardy-Littlewood maximal operator and Calderón-Zygmund singular integral operator.
As it is well known that Morrey  introduced the classical Morrey spaces to investigate the local behavior of solutions to second-order elliptic partial differential equations (PDE), we recall its definition as where , . Here and everywhere in the sequel stands for the ball in of radius centered at . Let be the Lebesgue measure of the ball and , where . was an expansion of in the sense that . We also denote by the weak Morrey space of all functions for which where denotes the weak -space (for see Definition 4). Morrey found that many properties of solutions to PDE can be attributed to the boundedness of some operators on Morrey spaces. Maximal functions and singular integrals play a key role in harmonic analysis since maximal functions could control crucial quantitative information concerning the given functions, despite their larger size, while singular integrals, Hilbert transform as its prototype, nowadays intimately connected with PDE, operator theory and other fields.
Let . The Hardy-Littlewood (H-L) maximal function of is defined by
The Calderón-Zygmund (C-Z) singular integral operator is defined by and bounded on , where is a “standard singular kernel,” that is, a continuous function defined on and satisfying the estimates
Orlicz spaces, introduced in [4, 5], are generalizations of Lebesgue spaces (see also, [6–8]). They are useful tools in harmonic analysis and its applications. For example, the Hardy-Littlewood maximal operator is bounded on for , but not on . Using Orlicz spaces, we can investigate the boundedness of the maximal operator near more precisely (see [9–11]).
We find it convenient to define the generalized Orlicz-Morrey spaces in the following form (see Definition 3 for the notion of Young functions).
Definition 1. Let be a positive measurable function on and a Young function. We define the generalized Orlicz-Morrey space as the space of all functions with finite quasinorm
Remark 2. The Calderón-Zygmund (C-Z) singular integral operators are bounded and expressed as (4) for all , with standard kernel . Then, one can prove that is of weak type and type , , for , and then is uniquely extended to an -bounded operator by the density of in . On the other hand, is not dense in Morrey spaces in general. Therefore, we need to give a precise definition of for the function in Morrey spaces; for example, for some ball which contains , with proving the absolutely convergence of the integral in the second term and the independence of the choice of the ball (see [12, 13] for example). Also, is dense in Orlicz spaces if and only if satisfies the condition.
The main purpose of this paper is to find sufficient conditions on general Young function and the functions , ensuring that the sublinear operators generated by singular integral operators are of weak or strong type from generalized Orlicz-Morrey spaces into . Note that the Orlicz-Morrey spaces were introduced and studied by Nakai in [12, 14]. Also the boundedness of the operators of harmonic analysis on Orlicz-Morrey spaces see also, [9, 10, 13–17].
By , we mean that with some positive constant independent of appropriate quantities. If and , we write and say that and are equivalent.
Definition 3. A function is called a Young function if is convex, left-continuous, and .
From the convexity and , it follows that any Young function is increasing. If there exists such that , then for .
We say that if, for any , there exists a constant such that for all .
Recall that a function is said to be quasiconvex if there exist a convex function and a constant such that
Let be the set of all Young functions such that If , then is absolutely continuous on every closed interval in and bijective from to itself.
Definition 4 (Orlicz space). For a Young function , the set is called Orlicz space. The space endowed with the natural topology is defined as the set of all functions such that for all balls .
Definition 5. The weak Orlicz space is defined by the norm where .
For Young functions and , we write if there exists a constant such that If , then with equivalent norms.
For a Young function and , let If , then is the usual inverse function of . We note that
A Young function is said to satisfy the -condition, denoted also by , if for some .
For a Young function , the complementary function is defined by The complementary function is also a Young function and . If , then for and for . If , , and , then . If , then .
It is known that
Let be a sublinear operator; that is, .
Definition 6 (-admissible sublinear singular operator). Let be any Young function. A sublinear operator will be called -admissible singular operator, if(1) satisfies the size condition of the form for and ;(2) is bounded in .
In the case the -admissible singular operator will be called the -admissible singular operator.
Definition 7 (weak -admissible sublinear singular operator). Let be any Young function. A sublinear operator will be called the weak -admissible singular operator, if(1) satisfies the size condition (21);(2) is bounded from to the weak .
In the case the weak -admissible singular operator will be called weak -admissible singular operator.
Necessary and sufficient conditions on for the boundedness of in Orlicz spaces have been obtained in [19, Theorem 2.1] and [20, Theorem ]. Note that if and only if . Also, if is a Young function, then if and only if is quasiconvex for some (see, e.g., [20, page 15]). With this remark taken into account, the known boundedness statement runs as follows.
The following theorem was in fact proved in .
Theorem 8 (see ). Let be any Young function. Then the maximal operator is bounded from to and for bounded in .
Theorem 9 (see ). Let be a Young function and let be a singular integral operator. If , then the operator is bounded on and if , then the operator is bounded from to .
Remark 10. Note that, from Theorems 8 and 9 we get the any Young function the maximal operator and for the Young function the singular integral operator are the weak -admissible singular operator. Also for the Young function the maximal operator and for the Young function the singular integral operator are the -admissible singular operator.
Definition 11 (generalized Orlicz-Morrey space). Let be a positive measurable function on and be any Young function. We denote by the generalized Orlicz-Morrey space, the space of all functions with finite quasinorm
Also, by we denote the weak generalized Orlicz-Morrey space of all functions for which
According to this definition, we recover the Orlicz space and weak Orlicz space under the choice : Also according to this definition, we recover the generalized Morrey space and weak generalized Morrey space under the choice :
Theorem 12. Let , and satisfies the condition where does not depend on and . Then, for a -admissible sublinear singular operator is bounded from to and for a weak -admissible sublinear singular operator is bounded from to .
We will use the following statement on the boundedness of the weighted Hardy operator: where is a weight.
Theorem 13. Let , and be weights on and be bounded outside a neighborhood of the origin. The inequality holds for some for all non-negative and non-decreasing on if and only if Moreover, the value is the best constant for (28).
3. -Admissible Sublinear Singular Operator in the Spaces
In this section, sufficient conditions on for the boundedness of the -admissible sublinear singular operator in generalized Orlicz-Morrey spaces are obtained.
Lemma 15. Let be any Young function and , , and . Then for the -admissible sublinear singular operator the following inequality is valid and for the weak -admissible sublinear singular operator the following inequality is valid Here defined in (16).
Proof. Let be any Young function and the operator be a -admissible sublinear singular operator. With the notation , we represent as
Since , by the boundedness of in , it follows that
Next, observe that , imply . We get By Fubini's theorem, we have Applying the following Hölder's inequality we get
On the other hand, by (20) we get and then Thus,
Let the operator be a weak -admissible sublinear singular operator. Then, by the weak boundedness of on Orlicz space and (39) it follows that
Then by (39) and (44), we get inequality (31).
Corollary 16 (see ). Let be any Young function and , , , and . Then, for the singular integral operator the following inequalities are valid: if and if .
Corollary 17 (see [22–24]). Let and , , , and . Then, for the -admissible sublinear singular operator the following inequality is valid: and for the weak -admissible sublinear singular operator the following inequality is valid
Theorem 18. Let be any Young function and , and satisfy the condition where does not depend on and . Then, a -admissible sublinear singular operator is bounded from to and a weak -admissible sublinear singular operator is bounded from to .
Corollary 19. Let be any Young function and , , and satisfy condition (49). Then the maximal operator is bounded from to and for , the operator is bounded from to .
Corollary 20. Let be any Young function and , , and satisfy the condition (49). Then, the singular integral operator is bounded from to for and from to for .
Conflict of Interests
The author declares that there is no conflict of interests regarding the publication of this paper.
The author would like to express their gratitude to the referee for his very valuable comments and suggestions. Thanks to referee we added the Remark 2.
- C. B. Morrey, Jr., “On the solutions of quasi-linear elliptic partial differential equations,” Transactions of the American Mathematical Society, vol. 43, no. 1, pp. 126–166, 1938.
- E. M. Stein, Harmonic Analysis: Real Variable Methods, Orthogonality and Oscillatory Integrals, vol. 43, Princeton University Press, Princeton, NJ, USA, 1993.
- A. Torchinsky, Real-Variable Methods in Harmonic Analysis, vol. 123 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1986.
- W. Orlicz, “Über eine gewisse Klasse von vom typus B,” Bulletin de L’Académie Polonaise Des Sciences, pp. 207–220, 1932, reprinted in: Collected Papers, PWN, Warszawa, pp. 217–230, 1988.
- W. Orlicz, “Über Räumen (LM),” Bulletin de L’Académie Polonaise Des Sciences, pp. 93–107, 1936, reprinted in: Collected Papers, PWN, Warszawa, pp. 345–359, 1988.
- M. A. Krasnoselskii and J. B. Rutickii, Convex Functions and Orlicz Spaces, P. Noordhoff, Groningen, The Netherlands, 1961.
- “Harmonic analysis,” in Proceedings of the ICM 90 Satellite Conference, S. Igari, Ed., pp. 183–189, Springer, Tokyo, 1991.
- R. O’Neil, “Fractional integration in Orlicz spaces. I,” Transactions of the American Mathematical Society, vol. 115, pp. 300–328, 1965.
- H.-o. Kita, “On maximal functions in Orlicz spaces,” Proceedings of the American Mathematical Society, vol. 124, no. 10, pp. 3019–3025, 1996.
- H. Kita, “On Hardy-Littlewood maximal functions in Orlicz spaces,” Mathematische Nachrichten, vol. 183, pp. 135–155, 1997.
- A. Cianchi, “Strong and weak type inequalities for some classical operators in Orlicz spaces,” Journal of the London Mathematical Society, vol. 60, no. 1, pp. 187–202, 1999.
- E. Nakai, “Generalized fractional integrals on Orlicz-Morrey spaces,” in Banach and Function Spaces, pp. 323–333, Yokohama, Yokohama, Japan, 2004.
- E. Nakai, “Calderón-Zygmund operators on Orlicz-Morrey spaces and modular inequalities,” in Banach and Function Spaces II, pp. 393–410, Yokohama, Yokohama, Japan, 2008.
- E. Nakai, “Orlicz-Morrey spaces and the Hardy-Littlewood maximal function,” Studia Mathematica, vol. 188, no. 3, pp. 193–221, 2008.
- F. Deringoz, V. S. Guliyev, and S. Samko, “Boundedness of maximal and singular operators on generalized Orlicz-Morrey spaces,” Advances in Harmonic Analysis and Operator Theory, vol. 235, pp. 1–24, 2013.
- Y. Sawano, S. Sugano, and H. Tanaka, “Orlicz-Morrey spaces and fractional operators,” Potential Analysis, vol. 36, no. 4, pp. 517–556, 2012.
- R. Vodák, “The problem and singular integrals on Orlicz spaces,” Acta Universitatis Palackianae Olomucensis, vol. 41, pp. 161–173, 2002.
- M. M. Rao and Z. D. Ren, Theory of Orlicz Spaces, vol. 146, Marcel Dekker, New York, NY, USA, 1991.
- H. Kita, “Inequalities with weights for maximal functions in Orlicz spaces,” Acta Mathematica Hungarica, vol. 72, no. 4, pp. 291–305, 1996.
- V. Kokilashvili and M. Krbec, Weighted Inequalities in Lorentz and Orlicz Spaces, World Scientific, Singapore, 1991.
- I. Genebashvili, A. Gogatishvili, V. Kokilashvili, and M. Krbec, Weight Theory for Integral Transforms on Spaces of Homogeneous Type, vol. 92, Longman, Harlow, UK, 1998.
- V. S. Guliyev, Integral operators on function spaces on the homogeneous groups and on domains in ℝn [Ph.D. thesis], Steklov Mathematical Institute, Moscow, Russia, 1994, (Russian).
- V. S. Guliyev, Function Spaces, Integral Operators and Two Weighted Inequalities on Homogeneous Groups, Some Applications, Baku, Azerbaijan, 1999, (Russian).
- V. S. Guliyev, “Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces,” Journal of Inequalities and Applications, vol. 2009, Article ID 503948, 20 pages, 2009.
- V. S. Guliyev, S. S. Aliyev, T. Karaman, and P. S. Shukurov, “Boundedness of sublinear operators and commutators on generalized Morrey spaces,” Integral Equations and Operator Theory, vol. 71, no. 3, pp. 327–355, 2011.
- A. Akbulut, V. Guliyev, and R. Mustafayev, “On the boundedness of the maximal operator and singular integral operators in generalized Morrey spaces,” Mathematica Bohemica, vol. 137, no. 1, pp. 27–43, 2012.
- V. S. Guliyev, “Local generalized Morrey spaces and singular integrals with rough kernel,” Azerbaijan Journal of Mathematics, vol. 3, no. 2, pp. 79–94, 2013.
- V. S. Guliyev, “Generalized local Morrey spaces and fractional integral operators with rough kernel,” Journal of Mathematical Sciences, vol. 193, no. 2, pp. 211–227, 2013.